# SDR ZW0A0108808

- Difficulty date: September 18, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N911TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49182
- Aircraft time: 55,370 hours, 28,722 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPT THE RT TIE DOWN TRACK FROM STA 1212 TO 1322 WAS CORRODED.  INSTALLED FABRICATED TRACK FROM STOCK.  TRACK INSTALLED PER SRM 51-30-00.  REPLACED FROM STA 1212 TO 1322.
